Detailed Agenda

A. Context Setting (10min)(2-2:10p)

- 2' Welcome back
- 3' Review Desired Outcomes, gain agreement on them; review agenda; facilitation + recorder
- 5' Review the overall Initiative Development and Approval process

B. Presentations (45 min)(2:10-2:55p)

Record proposed solutions/initiatives, each on a separate sheet of chart paper, post on the wall

- 15' Group 1 w/ clarifying questions
- **30'** Group 2 w/ clarifying questions

C. Rank Initiatives (40 min)(2:55-3:35pm)

Review the process, starting with the Desired Outcomes and explaining the decision-making process (consensus + fallback) AND what consensus is (have written definition on chart paper). Remind of the importance of "listening as an ally" and seeking wins for all in the process of agreement building. (Part of the Relationship aspect of the RPR model).

20' - **Rank**: each solution against the Evaluation Criteria (printed on worksheet, with simple instructions for numeric ranking)

15'- complete and tally each person's "top 3" individually

- review criteria, rationale
- all complete ranking and select their top 3 (10')
- when done with the worksheet, post your top 3 with a sticker next to each
- 5' Ask: what do you notice? patterns? questions?

D. Evaluation and Narrowing Initiatives (45min) (3:35-4:20pm)

5' - Observe the rankings; start with outliers (highest and lowest vote getters) to ask by negative poll if anything can be removed from the list of potential Initiatives

- move any outliers agreed on to the "Yes" wall or the "No" wall as you go
- 5-10' Select the next highest remaining option and ask:
- #1 ask if everyone understands or if anything remains unclear about all solutions; allow & help them make connections and fits with the criteria (or could)
- use straw poll to get a sense of how much interest there is

For each solution:

- #2 what are the advantages? (advocate for) and what are the disadvantages? (advocate against)
- create a parking lot to record ideas to pursue later (after meeting if time doesn't permit)
- track and record: knowledge gaps, questions, data needed as a running list as you go
- 5-10' Select the next highest remaining option and ask, what are the advantages? (advocate for) and what are the disadvantages? (advocate against)
- 5-10' Select the next highest remaining option and ask, what are the advantages? (advocate for) and what are the disadvantages? (advocate against)
- 5-10' Select the next highest remaining option and ask, what are the advantages? (advocate for) and what are the disadvantages? (advocate against)

E. Agreement Building on Final List (25min) (4:20-4:45pm)

- 25' Build agreement one option at a time
- go back to each initiative and ask if they agree it should be one of the final 2 3?
- use build up or eliminate ("what can we add, modify, or eliminate to make it acceptable?")
 - ask, do we agree with this set of 2-3 initiatives?

F. Finalize Next Steps (15min) (4:45-5pm)

- 10' Identify primary actions, including the list of questions, data/knowledge gaps (from the list) for each selected Initiative
- 5' Ask who wants to work on which Initiative (all should have a part of a group)